Previous |  Up |  Next


Title: Regime-switching models of time series with cubic spline transition function in geodetic application (English)
Author: Bognár, Tomáš
Author: Komorník, Jozef
Author: Komorníková, Magda
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 40
Issue: 1
Year: 2004
Pages: [143]-150
Summary lang: English
Category: math
Summary: A new class of Smooth Transition Autoregressive models, based on cubic spline type transition functions, has been introduced and subjected to comparison with models based on the traditional logistic transition functions. A very high degree of similarity between the two model classes has been demonstrated. The new class of models can be slightly preferable because of its more simple formal and geometrical structure that may enable users more convenient manipulation in statistical inference procedures. (English)
Keyword: time series
Keyword: regime-switching autoregressive models
Keyword: logistic and cubic-spline transition functions
MSC: 62M10
idZBL: Zbl 1248.62144
idMR: MR2068603
Date available: 2009-09-24T20:00:02Z
Last updated: 2015-03-23
Stable URL:
Reference: [1] Franses P. H., Dijk D. van: Non-linear Time Series Models in Empirical Finance.Cambridge Univ. Press, Cambridge 2000
Reference: [2] Granger C. W. J., Teräsvirta T.: Modelling Nonlinear Economic Relationships.Oxford Univ. Press, Oxford 1993 Zbl 0893.90030
Reference: [3] Teräsvirta T.: Specification, estimation and evaluation of smooth transition autoregressive models.J. Amer. Statist. Assoc. 89 (1994), 208–218


Files Size Format View
Kybernetika_40-2004-1_10.pdf 1.188Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo